Schrödinger operators in the uniform norm
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 3, pp. 303-311.
@article{AIHPA_1977__26_3_303_0,
     author = {Koller, Herbert and Schechter, Martin and Weder, Ricardo A.},
     title = {Schr\"odinger operators in the uniform norm},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {303--311},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {3},
     year = {1977},
     mrnumber = {499818},
     zbl = {0348.35028},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1977__26_3_303_0/}
}
TY  - JOUR
AU  - Koller, Herbert
AU  - Schechter, Martin
AU  - Weder, Ricardo A.
TI  - Schrödinger operators in the uniform norm
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1977
SP  - 303
EP  - 311
VL  - 26
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1977__26_3_303_0/
LA  - en
ID  - AIHPA_1977__26_3_303_0
ER  - 
%0 Journal Article
%A Koller, Herbert
%A Schechter, Martin
%A Weder, Ricardo A.
%T Schrödinger operators in the uniform norm
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1977
%P 303-311
%V 26
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1977__26_3_303_0/
%G en
%F AIHPA_1977__26_3_303_0
Koller, Herbert; Schechter, Martin; Weder, Ricardo A. Schrödinger operators in the uniform norm. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 3, pp. 303-311. http://archive.numdam.org/item/AIHPA_1977__26_3_303_0/

[1] M. Fannes, A. Verbeure, R. Weder, Ann. Inst. Henri Poincaré, t. 20, 1974, p. 291. | Numdam | MR

[2] M. Schechter, Spectra of Partial Differential Operators, North Holland, 1971. | MR | Zbl

[3] P. Alsholm and G. Schmidt, Arch. Rat. Mech. Anal., t. 40, 1971, p. 281. | Zbl

[4] D. Thoe, ibid., t. 26, 1967, p. 335. | MR | Zbl

[5] M. Schechter, Ann. di Mat. Pura Appl., t. 105, 1975, p. 313. | MR | Zbl

[6] E. Hille and R. Phillips, Functional Analysis and Semi-Groups, Amer. Math. Soc., 1957. | MR | Zbl

[7] T. Kato, Perturbation Theory for Linear Operators, Springer, 1966. | Zbl

[8] I. Gohberg and M. Krein, Amer. Math. Soc. Translations, vol. 13, 1960, p. 185. | MR | Zbl